# SDR FDEA202106071865

- Difficulty date: June 7, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71691
- Condition: Worn
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE STA 695 SKIN HAS GOUGE AT MAIN CARGO DOOR CUTOUT. MRKD AT LWR JAMB   AFT OF LATCH SPOOL #4 REPAIRED PER EA # 8-5330-T0362732 P1
